1. depends on why youre taking it .
2. considering your age , it would be wise to continue for life long .
3. anyway need more history why you were started on this medicine / any cardiac procedures have been done PTCA/CABG?
1. Quitting an antidepressant can cause insomnia but usually last less than 1-2 weeks. 2. Symptoms of imsomnia can be reduced once you restart antidepressant medications 3. Consult with your psychiatrist always before starting/stopping meds.
This remedy is prepared from chemical i.e. Flouric Acid. It is used for varicose veins, ulcers in mouth, gas troubles, liver affection of alcoholics, Goitre and Hair fall. Carelessness, lethargy, irresponsible attitude. The dose you need to take has to be decided by a homeo doctor who is treating you
Yes, omega 3 supplements are very essential for your heart, brain, joints,skin ,eyes and sexual wellness. Due to increased heavy metal concentrations in sea food as a result of fish breeding in east coast of india, dietary supplementation of such nutraceutical is better and necessary for good functioning. Side effects are minimal to nil at standard rda.
Tripox tablet belongs to the therapeutic classification of antidepressants, anxiolytics, hypnotics & sedatives. The primary composition for this medicine is amitriptyline 12.5 mg, chlordiazepoxide 5 mg.
Tripox tablet is manufactured in india by triton healthcare private limited. This medicine is available in the form of tablet.
Please contact me on line for details.
Kindly check if you were prescribed 2% instead of 20%. The stronger the strength the better it will work. So if you were prescribed 20 %, in that case the effect will be less with 5%.
As for whether it will work, it depends what the purpose is.
Diominic-DCA Tab is used to treat thick phlegm in the airways and all the other symptoms of an infection and allergies like hay fever, and the common cold. Diominic-DCA Tab is also used to treat fever, a runny nose, a heavy head, watery eyes, aches and pains in the body.
Yes can be given in half dose
Hello lybrate-user as you are taking your medication for a long duration of time the chances are that when you want to stop consuming your drug there is drug withdrawal symptoms. Meaning you find it difficult to stop that. So what I would suggest you is you stop gradually.